American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55R91) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jan Jaworowski. Bundles with periodic maps and mod $p$ Chern polynomial. Proc. Amer. Math. Soc. 132 (2004) 1223-1228. MR 2045442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Ming-Li Chen. The Postnikov Tower and the Steenrod problem. Proc. Amer. Math. Soc. 129 (2001) 1825-1831. MR 1814116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Mitutaka Murayama and Kazuhisa Shimakawa. Universal equivariant bundles . Proc. Amer. Math. Soc. 123 (1995) 1289-1295. MR 1231040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Norihiko Minami. The relative Burnside module and the stable maps between classifying spaces of compact Lie groups . Trans. Amer. Math. Soc. 347 (1995) 461-498. MR 1290726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] R. Lashof. Homogeneous Hamiltonian $G$-bundles . Proc. Amer. Math. Soc. 121 (1994) 599-603. MR 1218116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] I. Moerdijk and J.-A. Svensson. The equivariant Serre spectral sequence . Proc. Amer. Math. Soc. 118 (1993) 263-278. MR 1123662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alejandro Adem. ${\bf Z}/p{\bf Z}$ actions on $(S\sp n)\sp k$ . Trans. Amer. Math. Soc. 300 (1987) 791-809. MR 876479.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Benjamin M. Mann, Edward Y. Miller and Haynes R. Miller. $S\sp 1$-equivariant function spaces and characteristic classes . Trans. Amer. Math. Soc. 295 (1986) 233-256. MR 831198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1